12 results for integral equations.

Parameters for your search query:
Keyword    integral equations

Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis of Polynomial Collocation and Uniformly Spaced Quadrature Methods for Second Kind Linear Fredholm Integral Equations – A Comparison
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 91-97. DOI: 10.12691/tjant-7-4-1
Pub. Date: July 13, 2019Views: 3128Downloads: 2361
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Approximate Method for Solving the Boundary Integral Equations of the Problem of Wave Scattering by Superconducting Lattice
American Journal of Applied Mathematics and Statistics. 2014, 2(6), 369-375. DOI: 10.12691/ajams-2-6-3
Pub. Date: November 26, 2014Views: 9188Downloads: 5574
Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Collocation Method for Systems of Nonlinear Fredholm Integral Equations
Applied Mathematics and Physics. 2014, 2(1), 15-18. DOI: 10.12691/amp-2-1-5
Pub. Date: January 27, 2014Views: 17565Downloads: 11181
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Fredholm Integral Equations Using Hosoya Polynomial of Path Graphs
American Journal of Numerical Analysis. 2017, 5(1), 11-15. DOI: 10.12691/ajna-5-1-2
Pub. Date: January 08, 2018Views: 9564Downloads: 7359
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems for Multivalued Mappings in Banach Algebras and Application to Integral Inclusions
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 69-79. DOI: 10.12691/tjant-5-2-5
Pub. Date: April 05, 2017Views: 7013Downloads: 4909
Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Approximation Method for the Systems of Nonlinear Fredholm Integral Equations
Applied Mathematics and Physics. 2014, 2(2), 40-48. DOI: 10.12691/amp-2-2-3
Pub. Date: March 07, 2014Views: 16761Downloads: 11311
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Note on the Unique Solution of the Integral Equations in the Framework of Fixed Point Theorem on Partially Ordered Metric Space
American Journal of Applied Mathematics and Statistics. 2016, 4(5), 154-160. DOI: 10.12691/ajams-4-5-3
Pub. Date: October 27, 2016Views: 6127Downloads: 4156
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
The Approximate Method for Solving the Boundary Integral Equations of the Problem of Wave Scattering by Superconducting Lattice
American Journal of Applied Mathematics and Statistics. 2014, 2(6A), 13-19. DOI: 10.12691/ajams-2-6A-3
Pub. Date: November 28, 2014Views: 9226Downloads: 5490
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Various Numerical Methods for Singularly Perturbed Boundary Value Problems
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 129-142. DOI: 10.12691/ajams-2-3-7
Pub. Date: May 16, 2014Views: 16047Downloads: 8500
Open AccessLetter To Editor
Export: RIS | BibTeX | EndNote
Wavelet-Galerkin Method and Some Numerical Method for Lane-Emden Type Differential Equation
American Journal of Applied Mathematics and Statistics. 2013, 1(5), 83-86. DOI: 10.12691/ajams-1-5-1
Pub. Date: October 15, 2013Views: 14159Downloads: 8382
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals




Article Types